Tsuyoshi YAGITA


Complexity of the Maximum k-Path Vertex Cover Problem
Eiji MIYANO Toshiki SAITOH Ryuhei UEHARA Tsuyoshi YAGITA Tom C. van der ZANDEN 
Publication:   
Publication Date: 2020/10/01
Vol. E103-A  No. 10  pp. 1193-1201
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: complexity theory
Keyword: 
Maximum k-path vertex coverNP-hardnesspolynomial time algorithmsplit graphsbounded treewidth
 Summary | Full Text:PDF(1.9MB)